Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Started birth control Lutera. Finished Cipro prescription for UTI. Why do I smell?

Hello, I recently just started a new birth control called Lutera. I was on Jolivette for over a year and it made me have extremely irregular periods. My last period was April 23-25. I finished my last pack of Jolivette on Saturday, May 12 & the same day I finished my Cipro prescription for a UTI . That same night, May 12, I had unprotected sex with my boyfriend and he came inside me. I started the Lutera the next day, May 13 at the regular time I always take the pill. About a week ago, I started getting extreme dizziness , nausea at different points in the day, fatigue , headaches , frequent urination and a heightened sense of smell. Like if I smell some cheese, it makes me want to puke (And fyi, I m a cheese lover)..so it s weird that i can t stand the smell now. I m concerned that I might be pregnant. When is the best time for me to take a pregnancy test? Does Cipro counteract the drug Jolivette in any way? (I never skipped any days with my birth control or was late taking it, I was extremely anal about being consistent with it)...is there a likelihood that I could be pregnant?
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Hello
Thanks for writing to us with your health concern.
These symptoms are not confirmatory for a pregnancy.
Cipro does interact with the birth control, so it is possible that you are pregnant.
THe best time to take pregnancy is when you miss your expected period.
All the best
Take care.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor